Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Child has stomachache, racing heart rate and started vomiting. What treatment should be done?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 1444 Questions
Hi, my 5 yr old daughter woke up with her heart racing. It remains racing and she has started vomiting. She is also getting pains in her stomach, I think cramping. I usually try to avoid running to the dr, buy how long should I give this?
Posted Fri, 5 Apr 2013 in Child Health
Answered by Dr. Synthyia Bhagat 34 minutes later

Thanks for writing to us.

Your daughter has symptoms of gastrointestinal infection which is usually viral in nature and settles in few days.
I suggest you to give her plenty of fluids,give oral rehydration solution sip by sip .
Give coconut water, curd,rice porridge .
In case she vomits again you can give anti emetic like domperidone or ondensteron as per dosage.
For pain abdomen you can give mefenemic acid as per dosage.

In case symptoms persist,she has persistent vomiting or pain abdomen continues
then i suggest you to get her evaluated by pediatrician.

Hope I have answered your query,if you have any other question I would be glad to help.

Wishing your child good health.

God bless!!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor